... years. My left ankle has been swelling during normal usage for 10 days. Is this a side affect? I do not salt my food and have been drinking the usual amount of bottled water
Hello moreart, & welcome to the site. You did not say whether you are taking this med for diabetic kidney problems or high blood pressure. It would be helpful to know about your condition. You should if you haven't already contact your doctor as this is considered a serious side effect with the swelling. You most definately need to stay hydrated while on this med so drink extra amounts of water. Drinking more water will not make you retain more fluids. If your kidneys are funtioning properly you will urinate out excess fuid you take in. Swelling of the ankle whether it one or both is like I stated a side effect of the med. I don't think it matters whether it is the generic or the Avapro. Probably a coincidence. Be sure to call your doctor in the morning. He may just have you take a water pill along with the irbesartan or he may want to change your meds completely, or he may want to to get in & see him. Best let the doctor decide since we don't know your history. Good luck & good wishes...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Jul 2011 • 1 answer
Updated 26 Apr 2015 • 2 answers
Updated 27 Mar 2013 • 1 answer
Updated 23 Jun 2013 • 1 answer
Updated 31 Aug 2015 • 1 answer